MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Catalog Number FL-410320
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 11/04/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.The reason for reoperation was remove and replace surgery.
 
Event or Problem Description
Healthcare professional reported a right side rupture of "implant found in pieces during a remove and replace surgery." device has been explanted.
 
Event or Problem Description
Healthcare professional additionally reported "any creases.".
 
Additional Manufacturer Narrative
Device evaluation: analysis of the returned device identified a broken and missing shell and underweight device.A visual and microscopic analysis were performed which identified a sharp break on the radius side, wear abrasion and crease folds.A dimension measurement in the shell was performed which identified the thickness within specification.Based on the device analysis, the final assessment is a sharp break on the radius side due to an unidentified tear opening, and a missing shell due to inconclusive.

Brand Name
STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
CS 
MDR Report Key9427968
Report Number9617229-2019-19418
Device Sequence Number469705
Product Code FTR
UDI-Device Identifier10888628002784
UDI-Public10888628002784
Combination Product (Y/N)N
Initial Reporter StateTX
PMA/510(K) Number
P040046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/15/2019
Device Catalogue NumberFL-410320
Device Lot Number2685607
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/27/2019
Initial Date Received by Manufacturer 11/06/2019
Supplement Date Received by Manufacturer11/27/2019
Initial Report FDA Received Date12/06/2019
Supplement Report FDA Received Date12/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age44 YR